After repair of aortic aneurysm, valve and aortic arch repair, I began to notice a change in my armpit odor. Deo Is the same.
Also, "birthmark" on the inside of my upper left thigh which is normally white, unless I am cold or stresses is reddish/ purple. Are these changes normal?
Regarding the armpit odor, some medications can cause this. If there has been a change in your medication regimen since before surgery, that might have something to do with it. Also, I googled the problem and found that diabetes, renal disease, and other medical problems can cause a change in armpit odor.
Regarding the color of your birthmark, I don't have any idea what that could be about. It does sound like your surgery was a big shock to your system, and so maybe there are some body-wide reverberations that are still going on. Aortic arch surgery is one of the biggest, most traumatic operations you can have, so in that sense it's not really surprising that the recovery has been complicated. It doesn't mean taht you're not going to be okay in the end. It just means that the operation you had was a huge one.
I hope you are being followed closely by a doctor with whom you can share everything that is going on and that you can get some answers. It might also be worth calling Dr. Coselli's office and talking to his nurse, to see if any of your ongoing problems ring any bells with her.
It is unlikely that the armpit odor change and skin color change is due to the surgery itself although you noticed them after surgery. You should consult your physician about these changes. It is possible they are secondary to new medications you are taking.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.